Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/44551
Type: Artigo de periódico
Title: Solving the dual subproblem of the Method of Moving Asymptotes using a trust-region scheme
Author: Gomes-Ruggiero, Márcia A.
Sachine, Mael
Santos, Sandra A.
Abstract: An alternative strategy to solve the subproblems of the Method of Moving Asymptotes (MMA) is presented, based on a trust-region scheme applied to the dual of the MMA subproblem. At each iteration, the objective function of the dual problem is approximated by a regularized spectral model. A globally convergent modification to the MMA is also suggested, in which the conservative condition is relaxed by means of a summable controlled forcing sequence. Another modification to the MMA previously proposed by the authors [Optim. Methods Softw., 25 (2010), pp. 883-893] is recalled to be used in the numerical tests. This modification is based on the spectral parameter for updating the MMA models, so as to improve their quality. The performed numerical experiments confirm the efficiency of the indicated modifications, especially when jointly combined.
Subject: nonlinear programming
Method of Moving Asymptotes
spectral parameter
global convergence
dual problem
Editor: Sociedade Brasileira de Matemática Aplicada e Computacional
Rights: aberto
Identifier DOI: 10.1590/S1807-03022011000100008
Address: http://dx.doi.org/10.1590/S1807-03022011000100008
http://www.scielo.br/scielo.php?script=sci_arttext&pid=S1807-03022011000100008
Date Issue: 1-Jan-2011
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
S1807-03022011000100008.pdf270.7 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.